Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dusty1386

what should i do?

I have been off Accutane for 3 months now and my hair is beggining to slow...i thought it was related to accutane but when i asked my dermatologist he said he never had a patient experience it...I am just now confirming it after reading these posts. I am a female and its very frustrating to have such extreme hair loss!!!

Its beggining to slow as I said but my concern is that, will it grow back? and is there anything i can or should do to help the process at this point?

extremely grateful!

Share this post


Link to post
Share on other sites

i think that she is try to say that her hair loss is slowing down...but i'm not shure...do you have any body hair loss or you loose hair only from your scalp?

Edited by ivmi

Share this post


Link to post
Share on other sites

woops..yes i meant to say my "hair loss" is beggining to slow...i dont really think i have body hair loss. I have been loosing a ton of hair from my scalp....the thickness of my hair is about half of what it was...fortunately i had full hair before so no one else can tell but i really can and the hair at my crown is the worst

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×